# SDR SWAA2023031309687

- Difficulty date: February 24, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: FAULT TTG8Q00HGSR7 (AFT CARGO DOOR SILL PLATE HAS SEVERAL AREAS OF CORROSION) REQUIRES INSPECTION BUYBACK.<[01] FAULT TTG8Q00HGSR7 HAD NO INSPECTION BUY BACK. NEW FAULT RAISED ON TTG8Q00HJ4X0 FOR INSPECTION AND MEASUREMENTS ARE FROM THAT FAULT.;[02] LINE 6 OF MEASUREMENTS NOT SIGNED FOR;[03] FAULT TTG8Q00HGSR7 HAD NO INSPECTION BUY BACK. NEW FAULT RAISED ON TTG8Q00HJ4X0 FOR INSPECTION AND MEASUREMENTS ARE FROM THAT FAULT. SILL WAS INSTALLED PER SRM 51-40-02;[04] FOUND C/W
